# SDR DALA2019070804130

- Difficulty date: July 5, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N6712B
- Make and model: Boeing 757232
- Aircraft serial: 30484
- Aircraft time: 63,083 hours, 23,279 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pressure Switch
- Condition: Inoperative
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 6712 OVERWING ESCAPE SLIDE L TEST 2 BTL PRESS LIGHT NOT ILLUMINATING. CORRECTIVE ACTION: TROUBLESHOT PER FIM 25-65-01. FOUND EMERGENCY ESCAPE BOTTLE PRESSURE SWITCH INOP. REMOVED AND REPLACED BOTTLE PER WORK CARD. (6300557)
